# SDR ASAA2019092730859

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,903 hours, 4,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HOT AIR FAULT WHEN PACK 1 ONLY OK ON PACK 2 OR PACK 1+2 GROUNDED - YES. CYCLED A/C POWER PACK ONE OPS CHECK GOOD PER AMM 21-61-00
